# SDR COMA0160660

- Difficulty date: August 29, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 14,289 hours, 14,248 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #6015.  DURING TAXI OUT RECEIVED A LEFT WINDOW AND LEFT WINDSHIELD OVERHEAT CAUTION MESSAGE, AIRCRAFT RETURNED TO THE GATE.COOLED SUN HEATED WINDOWS WITH COLD WATER.
